Yıl 2018, Cilt 22, Sayı 6, Sayfalar 1836 - 1841 2018-12-01

A Note On Convergence of Nonlinear General Type Two Dimensional Singular Integral Operators

MİNE MENEKŞE YILMAZ [1]

22 58


Lebesgue point, nonlinear singular integral, Lipschitz condition
  • [1] J. Musielak, “On some approximation problems in modular spaces”, In: Constructive Function Theory, Proceedings of InternationalConference Varna, 1-5 June, 1981, Publication House of Bulgarian Academic of Sciences, Sofia, pp. 181-189, 1983.
  • [2] C. Bardaro, H. Karsli and G. Vinti, “On pointwise convergence of linear integral operators with homogeneous kernels”, Integral Transforms and Special Functions, 19(6), (2008), 429–439.
  • [3] C. Bardaro, H. Karsli and G. Vinti, “Nonlinear integral operators with homogeneous kernels: pointwise approximation theorems”, Appl. Anal., Vol. 90, Nos. 3–4, 463–47, 2011
  • [4] H. Karsli, “Convergence and rate of convergence by nonlinear singular integral operators on two parameters”, Appl. Anal., 85, 781-791, 2006.
  • [5] T. Swiderski and E. Wachnicki, “Nonlinear singular integrals depending on two parameters”, Comment. Math., 40, pp. 181-189, 2000.
  • [6] J. Musielak, “Approximation by nonlinear singular integral operators in generalized Orlicz spaces”, Comment. Math. Prace Mat., 31, pp. 79—88, 1991.
  • [7] C. Bardaro and G. Vinti, “Approximation by nonlinear integral operators in some modular function spaces, Ann. Polon. Math., 63, pp.173-182, 1996.
  • [8] C. Bardaro, J. Musielak, and G. Vinti, “Nonlinear integral operators and applications”, De Gruyter Series in Nonlinear Analysis and Applications, Vol. 9, Walter de Gruyter, Publ., Berlin-New York, 2003.
  • [9] C. Bardaro and I. Mantellini, “Pointwise convergence theorems for nonlinear Mellin convolution operators”, Int.J.Pure Appl. Math., 27(4), 431-447, 2006.
  • [10] C. Bardaro, G. Vinti and H. Karslı, “On pointwise convergence of linear integral operators with homogeneous kernels”, Integral Transform Sec. Funct., 19(6), pp. 429-439, 2008.
  • [11] H. Karsli, “On approximation properties of non-convolution type nonlinear operators”, Anal. Theory Appl. 26 (2), 140-152, 2010.
  • [12] G. Uysal, M. Menekse Yilmaz and E. Ibikli, “On pointwise convergence of bivariate nonlinear singular integral operators”, Kuwait Journal of Science, 44(2):46-57, 2017.
  • [13] B. Rydzewska, “Approximation des fonctions de deux variables par des integrales singulieres doubles”, Fasc. Math., 8, pp. 35--45 (in French), 1974.
  • [14] S. Esen Almali, “On approximation properties of certain multidimensional nonlinear integrals”, Journal of NonlinearSciences and Applications, (9)5, 3090-3097, 2016.
  • [15] P. L. Butzer and R. J., Nessel, Fourier Analysis and Approximation, Academic Press, New York, London, 1971.
  • [16] M. Yilmaz Menekse,. “A study on convergence of nonconvolution type double singular integral operators”, New Trends Math. Sci., 4 (4) 67-78, 2016.
  • [17] R. Taberski, “On double integrals and Fourier Series” Ann. Polon. Math. 15, pp. 97-115, 1964.
Birincil Dil en
Konular Matematik
Yayımlanma Tarihi December 2018
Dergi Bölümü Araştırma Makalesi
Yazarlar

Orcid: 0000-0002-7263-9757
Yazar: MİNE MENEKŞE YILMAZ (Sorumlu Yazar)
Kurum: GAZİANTEP ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ, MATEMATİK BÖLÜMÜ, ANALİZ VE FONKSİYONLAR TEORİSİ ANABİLİM DALI
Ülke: Turkey


Bibtex @araştırma makalesi { saufenbilder428697, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {Sakarya Üniversitesi}, year = {2018}, volume = {22}, pages = {1836 - 1841}, doi = {10.16984/saufenbilder.428697}, title = {A Note On Convergence of Nonlinear General Type Two Dimensional Singular Integral Operators}, key = {cite}, author = {MENEKŞE YILMAZ, MİNE} }
APA MENEKŞE YILMAZ, M . (2018). A Note On Convergence of Nonlinear General Type Two Dimensional Singular Integral Operators. Sakarya University Journal of Science, 22 (6), 1836-1841. DOI: 10.16984/saufenbilder.428697
MLA MENEKŞE YILMAZ, M . "A Note On Convergence of Nonlinear General Type Two Dimensional Singular Integral Operators". Sakarya University Journal of Science 22 (2018): 1836-1841 <http://www.saujs.sakarya.edu.tr/issue/31266/428697>
Chicago MENEKŞE YILMAZ, M . "A Note On Convergence of Nonlinear General Type Two Dimensional Singular Integral Operators". Sakarya University Journal of Science 22 (2018): 1836-1841
RIS TY - JOUR T1 - A Note On Convergence of Nonlinear General Type Two Dimensional Singular Integral Operators AU - MİNE MENEKŞE YILMAZ Y1 - 2018 PY - 2018 N1 - doi: 10.16984/saufenbilder.428697 DO - 10.16984/saufenbilder.428697 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 1836 EP - 1841 VL - 22 IS - 6 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.428697 UR - http://dx.doi.org/10.16984/saufenbilder.428697 Y2 - 2018 ER -
EndNote %0 Sakarya University Journal of Science A Note On Convergence of Nonlinear General Type Two Dimensional Singular Integral Operators %A MİNE MENEKŞE YILMAZ %T A Note On Convergence of Nonlinear General Type Two Dimensional Singular Integral Operators %D 2018 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 22 %N 6 %R doi: 10.16984/saufenbilder.428697 %U 10.16984/saufenbilder.428697
ISNAD MENEKŞE YILMAZ, MİNE . "A Note On Convergence of Nonlinear General Type Two Dimensional Singular Integral Operators". Sakarya University Journal of Science 22 / 6 (Aralık 2018): 1836-1841. http://dx.doi.org/10.16984/saufenbilder.428697